Contact: +91-9711224068
Journal of Entomology and Zoology Studies
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2349-6800 | ISSN Online: 2320-7078

Journal of Entomology and Zoology Studies

2017, Vol. 5, Issue 4
Population of Thrips tabaci Lindeman, 1889 in Onion Crop from district Mansehra, Khyber Pakhtunkhwa, Pakistan

Abdul Basit Khan, Waheed Ali Panhwar, Sardar Azhar Mehmood, Arfan Ahmed Gilal, Shabir Ahmed and Halimullah

The present study was carried out during December 2016 to March 2017 to investigate the population of Thrips tabaci. In the results of present study, a total number of 204 insects were collected. The material was sorted out into single family Thripidae with single genus Thrips and a single species i-e: Thrips tabaci Lindeman, 1889. T. tabaci were observed regularly and the numbers of thrips on plants were documented on each selected field. Mean numbers of thrips were significantly maximum population in F1 with (15.68%) followed by F5 and F10 with (11.76%). While minimum population in F3 with (6.37) and F2 with (6.86%) respectively.
Pages : 502-505 | 436 Views | 12 Downloads
How to cite this article:
Abdul Basit Khan, Waheed Ali Panhwar, Sardar Azhar Mehmood, Arfan Ahmed Gilal, Shabir Ahmed, Halimullah. Population of Thrips tabaci Lindeman, 1889 in Onion Crop from district Mansehra, Khyber Pakhtunkhwa, Pakistan. J Entomol Zool Stud 2017;5(4):502-505.
Journal of Entomology and Zoology Studies
Please use another browser.